# SDR AALA202305307756

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 23,500 hours, 9,845 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT LAVATORY DOOR DOES NOT OPERATE SMOOTHLY. ADJUSTED AFT LEFT LAVATORY DOOR PER BE AEROSPACE COLLINS CMM 25-40-64.
